# SDR SWAA2016020348612

- Difficulty date: January 27, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 27,792 hours, 16,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT SIDE FLOOR STRUCTURE CORRODED AROUND FASTENER HOLES, BETWEEN BS 787 - 827, RBL 21.  REPAIRED FLOOR STRAP IAW SRM.
